# SDR 98ZZZX4831

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N130AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12014241001
- Condition: Corroded
- Location: Bs 4825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 4825.5, THE LEFT HAND FLOOR SUPPORT BRACKET BETWEEN THE LEFT HAND OMEGA BEAM AND THE FUSELAGE, WAS FOUND SEVERELY EXFOLIATED.  THIS AREA IS EXPOSED TO MOISTURE FROM THE PASSENGER DOOR ENTRY WAY, AND ACIDIC SOFT DRINKS FROM THE GALLERY.  SUBMITTER RECOMMENDS REMOVING AND REPLACING THE DAMAGED PART AND SEALING THE AREA WITH MASTONOX TO PREVENT RENEWED CORROSION.
